Alert archive / Ohio / Wind Advisories in 2014

Wind Advisory 7, NWS Wilmington, OH

April 14, 201415 counties in Ohio; Wayne County, Indiana

NWS Wilmington, OH issued this wind advisory at Apr 14, 2014, 5:41 AM EDT for 15 counties in Ohio; Wayne County, Indiana. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2014, 5:41 AM EDT (09:41 UTC)
Expired
Apr 14, 2014, 9:58 AM EDT
In force
4 hr
Issued by
NWS Wilmington, OH

Counties Wayne County, IN, Auglaize County, OH, Champaign County, OH, Clark County, OH, Darke County, OH, Delaware County, OH, Greene County, OH, Hardin County, OH, Logan County, OH, Madison County, OH, Mercer County, OH, Miami County, OH, Montgomery County, OH, Preble County, OH, Shelby County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 82 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 9.7 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2014-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2014-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2896 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

270 
WWUS71 KILN 140941
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
541 AM EDT MON APR 14 2014

INZ050-OHZ026-034-035-042>046-051>054-060>062-141400-
/O.NEW.KILN.WI.Y.0007.140414T0941Z-140414T1400Z/
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...EATON...
DAYTON...XENIA
541 AM EDT MON APR 14 2014

...WIND ADVISORY IN EFFECT UNTIL 10 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EDT THIS MORNING.

* WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SOUTH WINDS OF 20 TO 30 MPH CAN BE EXPECTED THROUGH MID
  MORNING WITH OCCASIONAL GUSTS TO 50 MPH.

* IMPACTS...SCATTERED TREE AND POWER LINE DAMAGE IS POSSIBLE 
  ALONG WITH SOME MINOR PROPERTY DAMAGE IN THE HIGHEST GUSTS. 
  WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR 
  HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

INZ073>075-080-KYZ089>100-OHZ077>082-088-141400-
/O.CON.KILN.FZ.A.0001.140415T2200Z-140416T1600Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...
PORTSMOUTH
541 AM EDT MON APR 14 2014

...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

* TEMPERATURES...LOWS IN THE MID 20S.

* TIMING...TEMPERATURES WILL DROP BELOW FREEZING TUESDAY 
  EVENING...FALLING INTO THE MID 20S THROUGH DAYBREAK WEDNESDAY 
  MORNING. TEMPERATURES WILL RISE BACK ABOVE FREEZING LATE 
  WEDNESDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

&&

$$
1 follow-up statement
878 
WWUS71 KILN 141358
NPWILN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON OH
958 AM EDT MON APR 14 2014

INZ050-OHZ026-034-035-042>046-051>054-060>062-141500-
/O.CAN.KILN.WI.Y.0007.000000T0000Z-140414T1400Z/
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-
INCLUDING THE CITIES OF...RICHMOND...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
DELAWARE...PIQUA...URBANA...SPRINGFIELD...LONDON...EATON...
DAYTON...XENIA
958 AM EDT MON APR 14 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND
ADVISORY.

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA THEREFORE THE WIND
ADVISORY HAS BEEN CANCELLED. GUSTY WINDS WILL CONTINUE THROUGH THE
AFTERNOON HOURS WITH WIND GUSTS UPWARDS OF 30 TO 40 MPH AT TIMES.

$$

INZ073>075-080-KYZ089>100-OHZ077>082-088-142200-
/O.CON.KILN.FZ.A.0001.140415T2200Z-140416T1600Z/
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
INCLUDING THE CITIES OF...VERSAILLES...LAWRENCEBURG...
RISING SUN...VEVAY...CARROLLTON...WARSAW...BURLINGTON...
INDEPENDENCE...ALEXANDRIA...OWENTON...WILLIAMSTOWN...FALMOUTH...
BROOKSVILLE...MOUNT OLIVET...MAYSVILLE...VANCEBURG...CINCINNATI...
MILFORD...GEORGETOWN...HILLSBORO...WEST UNION...PIKETON...
PORTSMOUTH
958 AM EDT MON APR 14 2014

...FREEZE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH
WEDNESDAY MORNING...

* TEMPERATURES...LOWS IN THE MID 20S.

* TIMING...TEMPERATURES WILL DROP BELOW FREEZING TUESDAY 
  EVENING...FALLING INTO THE MID 20S THROUGH DAYBREAK WEDNESDAY 
  MORNING. TEMPERATURES WILL RISE BACK ABOVE FREEZING LATE 
  WEDNESDAY MORNING.

* IMPACTS...UNPROTECTED OUTDOOR PLANTS WILL LIKELY BE DAMAGED OR 
  KILLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...A FREEZE WATCH MEANS TEMPERATURES AT OR BELOW
32 DEGREES FAHRENHEIT...ARE POSSIBLE IN AND CLOSE TO THE WATCH
AREA.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Apr 14, 3:51 AM EDT, 1 hour 50 minutes earlier.

Area forecast discussion, Apr 14, 3:51 AM EDT, 1 hour 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
351 AM EDT MON APR 14 2014

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THE REGION THIS AFTERNOON...BRINGING
AN INCREASING CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE
DAY. THE RAIN WILL CHANGE OVER TO SNOW TONIGHT AS MUCH COLDER AIR
SPREADS INTO THE AREA BEHIND THE FRONT. TEMPERATURES WILL THEN REMAIN
WELL BELOW NORMAL THROUGH MID WEEK.
&&

.NEAR TERM /THROUGH TODAY/...
AN AREA OF SHOWERS IS CONTINUING TO PUSH EAST NORTHEAST ACROSS
SOUTHERN INDIANA AND CENTRAL KENTUCKY EARLY THIS MORNING WITH A
NARROW LINE OF ENHANCED CONVECTION ALONG THE LEADING EDGE. THE
PCPN IS OCCURRING ALONG THE LEADING EDGE OF A 50-60 KNOT 925-850 MB
JET THAT IS FORECAST TO FURTHER STRENGTHEN AS IT PIVOTS UP ACROSS
NORTHWEST OHIO THROUGH MID MORNING. THE MOMENTUM TRANSFER
TECHNIQUE OFF BOTH THE NAM AND GFS FORECAST SOUNDINGS IS
SUGGESTING THE POSSIBILITY OF SOME 40-50 KNOT WIND GUSTS MIXING
DOWN ACROSS NORTHWEST PORTIONS OF OUR FA THIS MORNING. THINK THE
BEST CHANCE FOR THIS WOULD BE ALONG OR JUST OUT AHEAD OF THE PCPN
OVER THE NEXT SEVERAL HOURS WHERE WE HAVE SEEN SOME WIND GUSTS IN
THE 35 TO 40 KNOT RANGE BACK TO OUR WEST SO FAR THIS MORNING. GIVEN
THE LOW LEVEL WAA...THINK THE MOMENTUM TRANSFER TECHNIQUE MAY BE
OVERDOING THE WINDS A BIT. BETWEEN THIS AND THE FACT THAT THE
STRONGER WINDS SHOULD BE RELATIVELY SHORT LIVED...AM LEANING
AGAINST A WIND ADVISORY ATTM AND PLAN ON HANDLING STRONGER WINDS
WITH AN SPS.

THE AIRMASS ACROSS OUR AREA IS SOMEWHAT DRIER ATTM AND THE 00Z
MODELS ARE GENERALLY WEAKENING THE INITIAL BATCH OF PCPN AS IT
MOVES INTO WESTERN PORTIONS OF OUR FA THROUGH DAYBREAK. AS A
RESULT...HOW FAR EAST THIS PCPN WILL MAKE IT INTO OUR AREA REMAINS
SOMEWHAT IN DOUBT SO WILL ALLOW FOR HIGHEST POPS ACROSS OUR WEST
THIS MORNING...TAPERING THEM BACK FARTHER EAST. A BETTER CHANCE OF
SHOWERS AND PERHAPS SOME EMBEDDED THUNDERSTORMS WILL THEN
REDEVELOP INTO THIS AFTERNOON AS THE COLD FRONT MOVES THROUGH.

TEMPERATURES ARE STILL VERY MILD...MAINLY RUNNING IN THE UPPER 60S
TO LOWER 70S EARLY THIS MORNING. WILL GO AHEAD AND NUDGE UP
HIGHS...GENERALLY RANGING FROM THE MID/UPPER UPPER 60S NORTHWEST TO
MID 70S SOUTHEAST. DO EXPECT NON-DIURNAL TEMPS THOUGH ACROSS THE
WEST AS CAA DEVELOPS WITH FROPA.
&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
SHOWERS AND EMBEDDED THUNDERSTORMS WILL CONTINUE INTO THIS EVENING
ACROSS EASTERN PORTIONS OF OUR FA UNTIL THE FRONT PUSHES EAST OF
OUR AREA. MEANWHILE..PCPN WILL BECOME MORE WIDESPREAD ACROSS
WESTERN PORTIONS OF OUR FA THIS EVENING...OVERSPREADING THE REST
OF OUR AREA OVERNIGHT AS THE UPPER LEVEL TROUGH AXIS PIVOTS ACROSS
OUR AREA.

IN DEVELOPING CAA...THERMAL FIELDS WILL COOL OFF ENOUGH TO ALLOW
FOR RAIN TO CHANGEOVER TO SNOW ACROSS WESTERN PORTIONS OF OUR FA
TOWARD MIDNIGHT...WITH THE CHANGEOVER THEN WORKING EAST ACROSS THE
REMAINDER OF OUR FA THROUGH DAYBREAK. THE 00Z GFS REMAINS THE MOST
AGGRESSIVE WITH THE SNOW...TRYING TO GENERATE 2-4 INCHES OF SNOW
ACROSS NORTHWEST PORTIONS OF OUR FA...WHILE THE NAM AND ECMWF ARE
MORE IN THE 1-2 INCH RANGE. THE 13.21Z SREF PLUMES HAVE A DECENT
CLUSTERING IN THE .5 TO 2.5 INCH RANGE AT SEVERAL LOCATIONS ACROSS
OUR NORTH...WITH A MEAN GENERALLY IN THE 1-2 INCH RANGE. OBVIOUSLY
GROUND TEMPERATURES ARE WARM BUT THE SNOW WILL BE FALLING AT NIGHT TIME
WHICH SHOULD STILL ALLOW FOR SOME ACCUMULATION ON GRASSY AREAS AND
ELEVATED SURFACES. THERE WILL ALSO LIKELY BE AN ELEVATION EFFECT
WITH HIGHER ELEVATIONS SEEING A FASTER CHANGEOVER TO SNOW AND THUS
POSSIBLY HIGHER SNOW TOTALS. WILL GENERALLY ALLOW FOR 1 TO 2
INCHES OF ACCUMULATION ACROSS THE MIAMI VALLEY/WEST CENTRAL OHIO
WITH MAINLY AN INCH OR LESS ELSEWHERE ACROSS OUR AREA.

THE FROST/FREEZE PROGRAM WILL INITIATE ACROSS THE SOUTHERN THIRD OF
OUR FA ON TUESDAY...ALONG AND SOUTH OF A RIPLEY COUNTY INDIANA TO
PIKE COUNTY OHIO LINE. WITH CAA...TEMPERATURES WILL CONTINUE TO
FALL MONDAY NIGHT INTO TUESDAY MORNING AND MAY APPROACH FREEZING
ACROSS POSSIBLY RIPLEY AND DEARBORN COUNTIES. WITH SNOW IN THE
FORECAST AND TEMPERATURES ONLY EXPECT TO APPROACH FREEZING FOR A
BRIEF PERIOD OVER A COUPLE OF THE COUNTIES TUESDAY MORNING...HAVE
OPTED TO HOLD OFF ON A FREEZE WARNING FOR TONIGHT/TUESDAY
MORNING.

THERMAL PROFILES ARE ONLY GIVING HIGHS IN THE MID TO POSSIBLY
UPPER 30S FOR TUESDAY. WILL NOT GO QUITE THAT COLD AS WE SHOULD
HAVE SOME SUNSHINE...ESPECIALLY THROUGH THE AFTERNOON...BUT ONLY
EXPECT HIGHS IN THE UPPER 30S TO POSSIBLY LOWER 40S. HIGH
PRESSURE WILL BUILD ACROSS THE AREA AND BE CENTERED OVER THE AREA
BY WEDNESDAY MORNING. THIS SHOULD ALLOW FOR GOOD RADIATIONAL
COOLING WITH TEMPS DOWN INTO THE LOW TO MID 20S ACROSS THE AREA.
WILL THEREFORE GO AHEAD AND ISSUE A FREEZE WATCH FOR TUESDAY
NIGHT/WEDNESDAY MORNING ACROSS THE SOUTHERN THIRD OF OUR FA. AS THE
HIGH BEGINS TO PUSH OFF TO THE EAST ON WEDNESDAY...TEMPERATURES
WILL BEGIN TO MODERATE WITH HIGHS UP INTO THE UPPER 40S TO LOWER
50S.
&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
MODELS THEN ARE SHOWING WIDE VARIATIONS IN THE HANDLING OF ENERGY
IN THE MIDDLE OF THE COUNTRY. THE GFS IS THE MOST ENERGIZED...
WRAPPING UP A CLOSED H5 OVER THE NRN GREAT PLAINS THU NIGHT
LEADING TO A WELL DEFINED SFC LOW AND CDFNT IN THE MS VALLEY. THE
GFS SWINGS THE FNT AND ASSOCIATED PCPN INTO THE FA WED AFTN. THE
ECMWF IS MUCH MORE SUBDUED WITH JUST WEAK H5 TROF AND AN INVERTED
SFC TROF. THE CANADIAN HEMISPHERIC IS THE MAN IN THE MIDDLE. THE
GFS LOOKS TOO WRAPPED UP. WPC MEDIUM GUIDANCE IS LEANING TOWARDS
THE WEAKER ECMWF AND SO WILL I. SO KEPT THE POPS IN THE CHC
CATEGORY IN THE W AND SLIGHT CHC IN THE E. THEN AS THE SYSTEM
SWINGS ACROSS THE REGION ON FRIDAY NIGHT WENT WITH CHC POPS. THE
SYSTEM PULLS E ON SATURDAY...LEAVING A LINGERING SLIGHT CHC OF
SHOWERS.

WITH THE REGION IN SLY FLOW ON THU HIGH TEMPERATURES SHOULD JUMP
TO THE 60S. KEPT HIGHS ON FRIDAY IN THE 60S...WITH THE SE STAYING
AROUND 70 ON FRIDAY...SINCE I LEANED TOWARDS THE DRIER ECMWF. THE
WEEKEND HIGHS WILL BE SLIGHTLY COOLER WITH HIGHS IN THE LOWER TO
MID 60S.

&&

.AVIATION /07Z MONDAY THROUGH FRIDAY/...
VFR CONDITIONS WITH SOUTH TO SOUTHWESTERLY WINDS GUSTING UP TO 25
KT WILL CONTINUE FOR THE REMAINDER OF THE OVERNIGHT PERIOD. A
LARGE BAND OF RAIN APPROACHING THE AREA FROM WESTERN KENTUCKY IS
FORECAST TO WEAKEN CONSIDERABLY AS IT MOVES ACROSS OUR TERMINALS
STARTING AROUND DAYBREAK. THIS SHOULD RESULT IN MAINLY VFR
CONDITIONS WITH PERIODS OF LIGHT RAIN DURING THE MORNING DAYLIGHT
HOURS. STRONG WINDS ALOFT MAY REACH THE SURFACE AS THIS WEAKENING
BAND OF PRECIPITATION PASSES...WHICH COULD RESULT A BRIEF PERIOD
WHERE WINDS GUSTS REACH 30 TO 35 KT. THESE GUSTS SHOULD SUBSIDE
TO AROUND 25 KT FOR THE AFTERNOON AHEAD OF AN APPROACHING COLD FRONT.

ADDITIONAL SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP AND
MOVE ACROSS THE AREA DURING THE AFTERNOON. MVFR VSBYS WILL BE
POSSIBLE IN HEAVIER SHOWERS AND THUNDERSTORMS DURING THIS TIME.
THE COLD FRONT WILL BEGIN TO MOVE WEST TO EAST ACROSS OUR
TERMINALS AROUND 21Z. CIGS WILL BEGIN TO LOWER WITH THE FRONTAL
PASSAGE WITH WINDS VEERING TO THE WEST. BY EARLY TUESDAY
MORNING...CIGS ARE EXPECTED TO LOWER TO IFR WITH A STEADY RAIN
SPREADING ACROSS THE AREA. MVFR VSBYS WILL BE LIKELY DURING THIS
TIME.

OUTLOOK...IFR CIGS AND MVFR TO IFR VSBYS POSSIBLE BEFORE SUNRISE
TUESDAY. MVFR CEILINGS MAY LINGER EARLY INTO THE DAY TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
     FOR OHZ077>082-088.
KY...FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
     FOR KYZ089>100.
IN...FREEZE WATCH FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING
     FOR INZ073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...SITES
AVIATION...LATTO
Hazardous weather outlook, Apr 14, 4:42 AM EDT, 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
442 AM EDT MON APR 14 2014

OHZ026-034-035-042>046-051>053-150845-
HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-
CHAMPAIGN-CLARK-
442 AM EDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO...MIAMI VALLEY
OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH WILL
BE POSSIBLE TODAY.

RAIN WILL CHANGE TO SNOW TONIGHT. ACCUMULATIONS OF 1 TO 2 INCHES
WILL BE POSSIBLE ON GRASSY AREAS AND ELEVATED SURFACES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-OHZ054-060>063-070>072-150845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-MADISON-PREBLE-MONTGOMERY-
GREENE-FAYETTE OH-BUTLER-WARREN-CLINTON-
442 AM EDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH WILL
BE POSSIBLE THIS MORNING.

RAIN WILL CHANGE TO SNOW TONIGHT. ACCUMULATIONS OF AROUND AN INCH
WILL BE POSSIBLE ON GRASSY AREAS AND ELEVATED SURFACES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ055-056-064-065-073-074-150845-
FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD-ROSS-HOCKING-
442 AM EDT MON APR 14 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ077>082-088-150845-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
442 AM EDT MON APR 14 2014

...FREEZE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL OHIO AND SOUTHWEST
OHIO.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 14, 4:11 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
411 AM EDT MON APR 14 2014

INZ050-058-059-066-073-074-OHZ026-034-035-042>045-051>053-060>062-
070-141100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-MIAMI-CHAMPAIGN-CLARK-
PREBLE-MONTGOMERY-GREENE-BUTLER-
INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY...
BROOKVILLE...VERSAILLES...LAWRENCEBURG...KENTON...CELINA...
WAPAKONETA...GREENVILLE...SIDNEY...BELLEFONTAINE...MARYSVILLE...
PIQUA...URBANA...SPRINGFIELD...EATON...DAYTON...XENIA...HAMILTON
411 AM EDT MON APR 14 2014

...GUSTY WINDS POSSIBLE THIS MORNING...

RAIN SHOWERS WILL OVERSPREAD THE AREA FROM THE WEST THROUGH MID
MORNING. ALONG AND JUST AHEAD OF THE LEADING EDGE OF THE
SHOWERS...WINDS WILL BECOME GUSTY FOR A BRIEF PERIOD THROUGH 8 AM.
SOUTH WINDS OF 15 TO 25 MPH WITH GUSTS TO AROUND 40 MPH CAN BE
EXPECTED. A FEW LOCALIZED GUSTS AS HIGH AS 50 MPH MAY ALSO BE
POSSIBLE. THESE WINDS MAY CAUSE LOOSE OBJECTS TO BE BLOWN AROUND
AND SOME SMALL LIMBS COULD BE KNOCKED DOWN.
Special weather statement, Apr 14, 4:31 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
431 AM EDT MON APR 14 2014

INZ050-058-059-066-073>075-080-KYZ089>092-094-095-OHZ034-042-051-060-
061-070-071-077-140945-
UNION IN-SWITZERLAND IN-OHIO IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-
WAYNE IN-RIPLEY IN-KENTON KY-OWEN KY-BOONE KY-CARROLL KY-GALLATIN KY-
GRANT KY-BUTLER OH-DARKE OH-HAMILTON OH-MERCER OH-MIAMI OH-
MONTGOMERY OH-PREBLE OH-WARREN OH-
431 AM EDT MON APR 14 2014

...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT EXTREME NORTHWESTERN
WARREN...PREBLE...WESTERN MONTGOMERY...SOUTHWESTERN
MIAMI...SOUTHWESTERN MERCER...WESTERN
HAMILTON...DARKE...BUTLER...NORTHWESTERN
GRANT...GALLATIN...CARROLL...BOONE...OWEN...KENTON...RIPLEY...WAYNE..
.FAYETTE...DEARBORN...FRANKLIN...OHIO...SWITZERLAND AND UNION
COUNTIES THROUGH 545 AM EDT...

AT 426 AM EDT...RADAR INDICATED A LINE OF SHOWERS WITH GUSTY WINDS
EXTENDING FROM 8 MILES WEST OF ANDERSONVILLE TO FRIENDSHIP TO
WORTHVILLE...MOVING NORTH AT 60 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...MILAN...BATESVILLE...
OLDENBURG...DILLSBORO...KENTUCKY SPEEDWAY...LAUREL...WARSAW...
CONNERSVILLE...BROOKVILLE...WALTON...RISING SUN...CAMBRIDGE CITY...
AURORA...UNION AND FLORENCE.

ALSO...FAIRVIEW...EAGLE STATION...LONG RIDGE...NEW LIBERTY...
NEEDMORE...BEAR BRANCH...HAMBURG...BUENA VISTA...HOLBROOK AND SANDERS
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3920 8544 3928 8530 3976 8531 3979 8523
      4000 8521 4001 8482 4051 8480 4023 8450
      3964 8428 3833 8479 3843 8497 3851 8499
      3851 8503 3856 8501 3858 8522 3874 8533
      3870 8521 3891 8521 3891 8544 3903 8545

ASL
Special weather statement, Apr 14, 4:47 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 AM EDT MON APR 14 2014

INZ050-058-059-066-074-OHZ026-034-035-042>044-051-052-060-061-070-
077-141000-
UNION IN-FRANKLIN IN-DEARBORN IN-FAYETTE IN-WAYNE IN-AUGLAIZE OH-
BUTLER OH-CHAMPAIGN OH-DARKE OH-HAMILTON OH-HARDIN OH-LOGAN OH-
MERCER OH-MIAMI OH-MONTGOMERY OH-PREBLE OH-SHELBY OH-
447 AM EDT MON APR 14 2014

...A LINE OF SHOWERS WITH GUSTY WINDS WILL AFFECT SHELBY...PREBLE...
WESTERN MONTGOMERY...MIAMI...MERCER...WESTERN LOGAN...HARDIN...
NORTHWESTERN HAMILTON...DARKE...NORTHWESTERN CHAMPAIGN...WESTERN
BUTLER...AUGLAIZE...WAYNE...EASTERN FAYETTE...NORTHEASTERN
DEARBORN...EASTERN FRANKLIN AND UNION COUNTIES THROUGH 600 AM EDT...

AT 443 AM EDT...RADAR INDICATED SHOWERS ALONG A LINE EXTENDING FROM
25 MILES WEST OF FRANKLIN TO 8 MILES WEST OF SPRINGERSVILLE TO 10
MILES SOUTHWEST OF WEST HARRISON...MOVING NORTHEAST AT 60 MPH.

HAZARDS INCLUDE...
WINDS TO 50 MPH...

SOME WIND GUSTS MAY ALSO OCCUR WELL AHEAD OF ANY RAIN.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMBRIDGE CITY...
HARRISON...HAGERSTOWN...LIBERTY...CENTERVILLE...WEST COLLEGE
CORNER...OXFORD...RICHMOND...FOUNTAIN CITY...NEW PARIS...CAMDEN...
EATON...LEWISBURG...GREENVILLE AND ARCANUM.

ALSO...MOUNDS STATE RECREATION AREA...SPRINGERSVILLE...WEST
HARRISON...ROCKDALE...SHARPTOWN...EAST GERMANTOWN...DUNLAPSVILLE...
MOUNT CARMEL...BROWNSVILLE AND WHITEWATER STATE PARK ARE NEAR THE
PATH OF THIS LINE OF SHOWERS.

LAT...LON 4082 8351 4081 8349 4071 8349 4068 8343
      3918 8481 3987 8523 4001 8520 4001 8482
      4073 8481 4073 8446 4069 8445 4065 8389
      4082 8388

ASL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 4:03 AM EDTFreeze WatchILNAdams, Brown, Clermont, Hamilton, Highland, Pike and 1 more24 hr
Apr 14, 4:31 AM EDTSpecial Weather StatementILNButler, Darke, Hamilton, Preble74 min
Apr 14, 4:47 AM EDTSpecial Weather StatementILNAuglaize, Darke, Hardin, Logan, Mercer, Miami and 3 more73 min
Apr 14, 8:50 AM EDTSpecial Weather StatementILNHighland40 min
Apr 14, 4:11 PM EDTFreeze WarningILNHamilton20 hr

Nearby

Wind Advisories in Ohio, 2014Wind Advisories in Indiana, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.